Chest Pain After Taking Antibiotics?
Hello. I am 22 years old. Five days ago I took antibiotics. After that I felt pain in the middle of the chest. Then I drank warm water with the aim of making it easier, it turned out that it was true that after a few minutes I could burp the result that the pain was somewhat better. But it’s not gone for a week today. In fact, if I eat bananas or food that has to be chewed or hard to swallow, it hurts. I often burp a little. If you can’t burp, your chest hurts. Why do you think so? And if I go to the hospital, which polyclinic? Thank you doctor
Thanks for the question. Chest pain can be caused by the following health conditions:
stomach acid disease
The pain you feel in the chest after taking antibiotics is most likely due to the side effects of the antibiotics on the stomach, causing heartburn or acid reflux disease. Have you taken the antibiotics properly, before or after meals? In general, some drugs should be taken after meals to reduce side effects to the stomach. If complaints have occurred for one week, do not hesitate to consult a doctor for further examination. You can consult a general practitioner or an internal medicine specialist. If it is suspected more because of side effects on the stomach (increased stomach acid), the doctor will give drugs that aim to neutralize stomach acid or drugs that regulate stomach acid.
For a while, avoid late eating. Avoid consumption of spicy and oily food. Also avoid caffeinated, fizzy, and alcoholic drinks.
Hope this information is useful.